# SDR SWAA2022120979302

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 40,725 hours, 29,972 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 7 SLAT COVE PANEL 624DB HAS TWO CRACKS, INBD LOWER FASTENER LOCATIONS.  BOTH CRACKS MEASURE 1.3'. ] REMOVED THE NR 7 SLAT COVE PANEL 624DB IAW CMM 57-43-02.  COMPLIED WITH EA 22-157-03605, INSTALLED THE PANEL IAW AMM 57-41-02.
